Periodic solution of systems of partial differential equations of neutral type
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 735-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a12,
author = {B. P. Tkach},
title = {Periodic solution of systems of partial differential equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {735--748},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a12/}
}
B. P. Tkach. Periodic solution of systems of partial differential equations of neutral type. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 735-748. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a12/